# SDR SWAA2019030830447

- Difficulty date: February 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 25.  R&R SHIELD PER SRM & DWG.
